MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE STIMULATION LEAD / MODEL 4063; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE STIMULATION LEAD / MODEL 4063; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor called regarding a patient who may have an infected incision for the stimulation lead implant.He cultured the site on (b)(6) 2018 and is awaiting pathology report.In the meantime he has begun a course of antibiotics and upon confirmation of pathology will determine if explant is necessary.
 
Event or Problem Description
Physician initially reported that patient may have an infected incision at the neck site.However subsequent patient follow up indicated that there was no infection, rather it was determined to be a superficial issue caused by a suture and the patient is doing well.Based on the above information, the root cause was concluded as surgery healing related.

Brand Name
INSPIRE STIMULATION LEAD / MODEL 4063
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7787162
Report Number3007666314-2018-00024
Device Sequence Number11275087
Product Code MNQ
UDI-Device Identifier10855728005397
UDI-Public10855728005397
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;